The nonlocal solution of the elastic half plane loaded by a couple


Artan R.

INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE, vol.37, no.11, pp.1389-1405, 1999 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 37 Issue: 11
  • Publication Date: 1999
  • Doi Number: 10.1016/s0020-7225(98)00130-x
  • Title of Journal : INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE
  • Page Numbers: pp.1389-1405

Abstract

The main purpose of the present article is to exhibit the power and potential of the nonlocal continuum mechanics by means of the solution of a crucial problem. The solution of the problem of a nonlocally elastic half plane loaded by a couple is presented. The classical and nonlocal elasticity solutions are compared with each other. The superiority of nonlocal theory is depicted. (C) 1999 Elsevier Science Ltd. All rights reserved.